# SDR SWIA200414446

- Difficulty date: November 1, 2004
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft serial: 120199
- Aircraft time: 25,243 hours, 33,159 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION RIGHT SIDE LOWER FUSELAGE BRACKET IS BROKEN.  ITEM FOUND AT C-CHECK INSPECTION.  REPLACED BRACKET IAW SRM 51-40-02 & 51-22-00.
